Sloan, Robert H. and Stasi, Despina and Turán, György - Random Horn formulas and propagation connectivity for directed hypergraphs

dmtcs:578 - Discrete Mathematics & Theoretical Computer Science, August 16, 2012, Vol. 14 no. 2
Random Horn formulas and propagation connectivity for directed hypergraphs

Authors: Sloan, Robert H. and Stasi, Despina and Turán, György

We consider the property that in a random definite Horn formula of size-3 clauses over n variables, where every such clause is included with probability p, there is a pair of variables for which forward chaining produces all other variables. We show that with high probability the property does not hold for p <= 1/(11n ln n), and does hold for p >= (5 1n ln n)/(n ln n).


Source : oai:HAL:hal-00990587v1
Volume: Vol. 14 no. 2
Section: Combinatorics
Published on: August 16, 2012
Submitted on: October 17, 2010
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 47 times.
This article's PDF has been downloaded 46 times.